Michta Mariusz
e-mail: m.michta@wmie.uz.zgora.pl

1W. Lassota, M. Michta,
On properties of set-valued integrals driven by martingales and set-valued stochastic equations,
Discussiones Mathematicae. Differential Inclusions, Control and Optimization 38 1-2(2018), 87-111.
2M. Kisielewicz, M. Michta,
Integrably bounded set-valued stochastic integrals,
Journal of Mathematical Analysis and Applications 449 2(2017), 1892-1910.
3M. Michta,
On connections between stochastic differential inclusions and set-valued stochastic differential equations driven by semimartingales,
Journal of Differential Equations 262 (2017), 2106-2134.
4M. Kisielewicz, M. Michta,
Properties of set-valued stochastic differential equations,
Optimization (2016).
5M. Kozaryn, M. Michta, K.Ł. Świątek,
STOCHASTIC INCLUSIONS DRIVEN BY TWO-PARAMETER MARTINGALES,
Dynamic Systems and Applications 25 (2016), 123-152.
6M. Michta,
Fuzzy Stochastic Differential Equations Driven by Semimartingales-Different Approaches,
Mathematical Problems in Engineering Article ID 794607 (2015), 1-9.
7M. Michta,
Remarks on unboundedness of set-valued Itô stochastic integrals,
Journal of Mathematical Analysis and Applications 424 1(2015), 651-663.
8M. Michta, K.Ł. Świątek,
Two-parameter fuzzy-valued stochastic integrals and equations,
Stochastic Analysis and Applications 33 6(2015), 1115-1148.
9M. Michta, K.Ł. Świątek,
Set-valued stochastic integrals and equations with respect to two-parameter martingales,
Stochastic Analysis and Applications 33 1(2015), 40-66.
10M.T. Malinowski, M. Michta,
The interrelation between stochastic differential inclusions and set-valued stochastic differential equations,
Journal of Mathematical Analysis and Applications 408 (2013), 733-743.

1     2     3     4     5     6     NEXT Page